Doctor insights on:
Stopping Anti Inflammatory Drug Abruptly Symptoms
Caution: I am not sure to the answer to this. However, caution should be employed with anti-inflammatories as they can cause gastric irritation including internal bleeding from ulcers. There are new "black box warnings" as well which warn of possible cardiovascular complications. So, if you feel the antiinflammatory is not working be careful before you may indiscriminately start increasing the dose. ...Read more
Antiinflamatory Drug: These are medications that either prevent the normal inflamatory response of the body to a stimulus. These drugs can either reverse the inflamatory response or lessen or prevent it. ...Read more
How long is is safe to take anti-inflammatory drugs for ongoing
pain and tension in neck and shoulders?
Slightly raised ESR levels,told nothing to worry about.However,on anti-inflammatory drugs, if I wasn't would these levels be higher or enough to worry?
Hard to know: The erythrocyte sedimentation rate (esr) is a very non-specific test and an elevated value is only sometimes related to inflammation (can increase with anemia and some other conditions not related to inflammation). Generally is due to various molecules binding to the surface of red cells. Also, many "antiinflammatory" drugs will have no effect on this test. More info is needed to answer. ...Read moreSee 1 more doctor answer
I have decreased kidney function. I require anti-inflammatory RX strength drugs. Which is better choice for my kidneys? NSAIDS or Corticosteroids?
Loaded...: You need to discuss your current medication regimen with a Nephrologist (kidney specialist) or qualified Internist or Family Physician. The Lamictal may be causing aches and pains in and of itself. And it may also affect kidney function. I don't think I would recommend any intervention (NSAID, Corticosteroid) until your medical history is fully taken into account. ...Read moreSee 1 more doctor answer
What is a slap lesion? I have done pt and anti-inflammatory drugs, but i still have a minor ache. What should I do next?
SLAP Tear: A slap tear is a tear of the labrum in the shoulder. The labrum is like a washer that circles the entire socket (glenoid). The tear is between the 10 and 2 o'clock position on the labrum if you think of the face of the socket as a clock. They don't always get 100% better and sometimes need repair with arthroscopic surgery. ...Read more
- Talk to a doctor live online for free
- Anti inflammatory injection drugs
- Nonsteroidal anti inflammatory drugs
- Vicodin and anti-inflammatory drugs
- Ask a doctor a question free online
- Picture anti inflammatory drug
- Plaquenil anti inflammatory drug
- Anti inflammatory drug substitute
- Anti inflammatory drugs
- Talk to a pharmacologist online for free